Wyoming, 2011Hail and Damaging Wind in Wyoming, July 16, 2011
July 16, 2011 · NWS CYS · 3 events in 2 counties and zones
Afternoon thunderstorms produced strong winds and large hail in Platte and Goshen counties of southeast Wyoming.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Afternoon thunderstorms produced strong winds and large hail in Platte and Goshen counties of southeast Wyoming.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 16, 12:50 PM MST, 55 minutes earlier.
Area forecast discussion, Jul 16, 12:50 PM MST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
150 PM MDT SAT JUL 16 2011
.SHORT TERM...TONIGHT THROUGH MONDAY...
VERY WARM TEMPERATURES WILL CONTINUE OVER THE CWA THROUGH MONDAY.
SOME OF THE HIGHS WILL BE ABOVE 100 ESPECIALLY BELOW 4800 FEET MSL
BOTH DAYS. LOWS WILL BE IN THE MID 60S TO LOWER 70S OVER THE EAST
PART OF THE CWA. THE CWA BELOW 4800 FEET MSL WILL REACH HEAT
ADVISORY CRITERIA SUNDAY AFTERNOON AND AGAIN MONDAY AFTERNOON.
HOWEVER...THE HEAT INDEX AT NIGHT DROPS TO AROUND 70. BASED ON
THE EXPECTED NIGHTTIME HEAT INDEX WILL HOLD OFF ON THE ISSUANCE OF
A HEAT ADVISORY FOR THE FAR EAST PART OF THE CWA AT THIS TIME. AT
700 MB...THE TEMPERATURES WILL REMAIN BETWEEN 16C AND 18C THROUGH
00Z TUESDAY.
THE SYNOPTIC PATTERN REMAINS SIMILAR FOR THE CWA THROUGH MONDAY.
THE LARGE UPPER HIGH WILL CONTINUE TO SLOWLY BUILD WITH RISING
HEIGHTS ALOFT AND AN UPPER LEVEL TROUGH WILL BE JUST OFF THE WEST
COAST. THE 500 MB HEIGHTS WILL BE BETWEEN 1 AND 2 STANDARD
DEVIATIONS ABOVE NORMAL OVER THE CWA PER THE GEFS FOR SUNDAY THROUGH
MONDAY. DURING THAT TIME...A WEAK SURFACE TROUGH WILL BE OVER THE
EAST PART OF THE CWA. AS THE HEIGHTS ALOFT SLOWLY RISE...THE MID
AND UPPER LEVEL MOISTURE PLUME WILL MOVE SLOWLY WEST. CURRENTLY...
THAT MOISTURE IS OVER WESTERN COLORADO AND THE SOUTHEAST PART OF THE
CWA...AND BY MONDAY WILL BE OVER WESTERN AND CENTRAL WYOMING. THE
PRECIPITABLE WATER VALUES WILL REMAIN AROUND AN INCH OVER THE EAST
PART OF THE CWA. FORECAST RAOBS SHOW AN INCREASE IN THOSE VALUES
IN THE WEST PART OF THE CWA AND A SLOW DECREASE IN THE EAST THROUGH
MONDAY. MODEL QPF GENERALLY FOLLOWS THE PLUME FROM EAST TO WEST
THROUGH MONDAY. THE MORE WIDESPREAD THUNDERSTORM ACTIVITY SHOULD
SHIFT WEST WITH POTENTIALLY HEAVY RAIN PRODUCERS BEING OVER THE
WYOMING PART OF THE CWA SUNDAY AND THEN MAINLY OVER ALBANY AND
CARBON COUNTIES FOR MONDAY.
THUNDERSTORMS EARLY THIS AFTERNOON HAD SPREAD NORTHEAST AND WERE
MAINLY OVER ALBANY COUNTY AS OF 1930Z. THE MOVEMENT OF THE STORMS
AND THE LOCATION OF THE MID AND UPPER LEVEL MOISTURE PLUME SHOULD
KEEP THE MORE WIDESPREAD ACTIVITY CENTERED BETWEEN KLAR AND KLSK
THROUGH THE EVENING. THAT AREA HAS THE COMBINATION OF DEEPER
MOISTURE...BETTER SURFACE FORCING AND THE LACK OF A CAP. FURTHER
EAST...THE SLOWLY ERODING CAP IS IN PLACE EARLY THIS AFTERNOON AND
FURTHER WEST...THE MOISTURE IS NOT AS DEEP. THE ACTIVITY WILL
LIKELY PRODUCE WIND GUSTS TO 45 MPH...A PERIOD OF HEAVY RAIN AND
SMALL HAIL. THE ACTIVITY WILL SLOWLY WEAKEN AND DIMINISH TONIGHT
AND PICK BACK UP AGAIN LATE MORNING SUNDAY.
.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
SW FLOW BETWEEN AN UPPER HIGH CENTERED OVER THE CENTRAL U.S. AND
AN UPPER TROUGH ON THE WEST COAST WILL PERSIST THROUGH THE WEEK.
THE MONSOON MOISTURE PLUME STREAMING INTO THE AREA WILL BE WEAKER
THAN THE LAST SEVERAL DAYS. DIURNAL THUNDERSTORMS WILL OCCUR EACH
DAY...BUT PROLONGED HEAVY RAIN FROM THE STORMS DOES NOT LOOK
LIKELY AT THIS TIME. A WEAK COLD FRONT WILL MOVE ACROSS THE AREA
ON THURSDAY. ANOTHER COLD FRONT WILL ENTER THE NORTHERN PORTION OF
THE CWA ON SAT...BUT IS EXPECTED TO STALL OUT OVER THIS AREA. HIGH
TEMPERATURES WILL BE FROM 10 TO 12 DEGREES ABOVE NORMAL FOR TUES
THROUGH THUR...AND A FEW DEGREES ABOVE NORMAL FOR FRI AND SAT.
&&
.AVIATION...18Z TAF ISSUANCE...
A SCATTERED COVERAGE OF THUNDERSTORMS WILL BE OVER THE CENTRAL PART
OF THE CWA THROUGH THE EVENING. THIS AREA IS MAINLY FROM AROUND KLAR
TO AROUND KLSK. BRIEF AND LOCAL WIND GUSTS TO 40 KNOTS...HEAVY RAIN
AND SMALL HAIL WILL ACCOMPANY THE STRONGER STORMS. SHOWERS AND
THUNDERSTORMS WILL GRADUALLY DIMINISH THE REST OF TONIGHT. STORMS
WILL DEVELOP OVER THE WYOMING PART OF THE CWA SUNDAY AFTERNOON AND
PERSIST THROUGH THE EVENING. VFR CONDITIONS CAN BE EXPECTED THROUGH
SUNDAY. OUTSIDE OF THE THUNDERSTORMS...SOUTHWEST WINDS WILL GUST AS
HIGH AS 30 KNOTS ALONG AND WEST OF THE LARAMIE RANGE THROUGH 01Z AND
AGAIN AFTER 16Z SUNDAY.
&&
.FIRE WEATHER...
VERY WARM TEMPERATURES WILL CONTINUE OVER THE CWA FOR THE NEXT FEW
DAYS. THE LARGE UPPER HIGH OVER THE PLAINS WILL CONTINUE TO SLOWLY
BUILD AND WILL SLOWLY MOVE THE MONSOONAL MOISTURE PLUME WESTWARD.
BY MONDAY...THAT PLUME WILL BE OVER WESTERN AND CENTRAL WYOMING.
ASSOCIATED WITH THE PLUME WILL BE THE MORE WIDESPREAD THUNDERSTORM
ACTIVITY MAINLY IN THE AFTERNOON AND EVENING HOURS. SOME OF THE
STORMS WILL PRODUCE BRIEF AND LOCAL WIND GUSTS TO 45 MPH ALONG WITH
A PERIOD OF HEAVY RAIN. MINIMUM RELATIVE HUMIDITY VALUES THROUGH
TUESDAY WILL BE BETWEEN 15 AND 25 PERCENT. IN ADDITION...SOUTHWEST
WINDS WILL GUST AS HIGH AS 35 MPH DURING THE DAYTIME HOURS IN AREAS
ALONG AND WEST OF THE LARAMIE RANGE. POTENTIALLY CRITICAL FIRE
WEATHER CONDITIONS WILL BE MODERATED BY THE POTENTIAL FOR WETTING
RAINFALL...ESPECIALLY IN SOUTHEAST WYOMING...AND STILL SLOWLY
CURING GRASSES OVER THE ENTIRE CWA.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&
WEILAND/KMD
Hazardous weather outlook, Jul 16, 9:16 AM MST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1016 AM MDT SAT JUL 16 2011
WYZ101>119-171200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1016 AM MDT SAT JUL 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SCATTERED COVERAGE OF THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS EARLY THIS AFTERNOON AND THEN SPREAD TO THE NORTHEAST.
THE STORMS THAT FORM ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER...
BUT BRIEF WIND GUSTS TO 45 MPH...HEAVY RAINFALL AND SMALL HAIL WILL
BE LIKELY WITH THE STRONGER STORMS. THE THUNDERSTORMS WILL BE MOST
WIDESPREAD FROM AROUND LARAMIE TO AROUND LUSK. THE ACTIVITY WILL
GRADUALLY DIMINISH AND WEAKEN TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE FORECAST EACH DAY AS MONSOONAL MOISTURE CONTINUES TO SPREAD
NORTHWARD ACROSS THE AREA. TEMPERATURES WILL BE ABOVE AVERAGE
THROUGH THE EARLY PART OF THE WEEK...THEN GRADUALLY MODERATE TO
NEAR NORMAL BY THE END OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-171200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1016 AM MDT SAT JUL 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WIDELY SCATTERED COVERAGE OF THUNDERSTORMS WILL MOVE NORTHEAST
OVER THE PANHANDLE STARTING IN THE MID AFTERNOON. THE STORMS THAT
FORM ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER...BUT BRIEF WIND
GUSTS TO 50 MPH...HEAVY RAINFALL AND SMALL HAIL WILL BE LIKELY WITH
THE STRONGER STORMS. THE ACTIVITY WILL GRADUALLY DIMINISH AND WEAKEN
TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE FORECAST EACH DAY AS MONSOONAL MOISTURE CONTINUES TO SPREAD
NORTHWARD ACROSS THE AREA. TEMPERATURES WILL BE ABOVE AVERAGE
THROUGH THE EARLY PART OF THE WEEK...THEN GRADUALLY MODERATE TO
NEAR NORMAL BY THE END OF THE WEEK.
IN ADDITION...HEAT INDICES NEAR 105 DEGREES ARE POSSIBLE SUNDAY
THROUGH EARLY NEXT WEEK AS HOT AFTERNOON TEMPERATURES AND HIGHER
HUMIDITIES DEVELOP OVER THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WEILAND
In the hours before
Special weather statement, Jul 16, 1:12 PM MST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
212 PM MDT SAT JUL 16 2011
WYZ106-107-116>118-162100-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE
RANGE FOOTHILLS WY-
212 PM MDT SAT JUL 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE...NORTHWESTERN
LARAMIE AND EASTERN ALBANY COUNTIES UNTIL 300 PM MDT...
AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IRON MOUNTAIN...OR 24 MILES NORTHEAST OF
LARAMIE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CHUGWATER...
I-25 EXIT 54...
I-25 EXIT 65...
I-25 EXIT 70...
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 53 AND
70.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
MSW
Special weather statement, Jul 16, 1:32 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT SAT JUL 16 2011
WYZ106-107-162115-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
232 PM MDT SAT JUL 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 315
PM MDT...
AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF WHEATLAND...MOVING NORTHEAST AT
20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WHEATLAND...
SIBLEY PEAK...
I-25 EXIT 78...
I-25 EXIT 84...
I-25 EXIT 92...
I-25 EXIT 100...
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 71 AND
108.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
MSW
Special weather statement, Jul 16, 1:41 PM MST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
241 PM MDT SAT JUL 16 2011
NEZ002-003-019-021-055-095-096-WYZ108-171200-
DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-GOSHEN COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...BRIDGEPORT...BAYARD...SIDNEY...HARRISON...AGATE...
TORRINGTON
241 PM MDT SAT JUL 16 2011
...HOT TEMPERATURES ARE UPCOMING FOR MUCH OF THE WESTERN NEBRASKA
PANHANDLE AND NEARBY PARTS OF WYOMING SUNDAY THROUGH TUESDAY...
A LARGE AREA OF HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL
SLOWLY SPREAD OVER THE HIGH PLAINS OF WYOMING AND NEBRASKA
SUNDAY AND PERSIST THROUGH TUESDAY. THE FEATURE WILL HELP
BRING HOT DAYTIME TEMPERATURES TO THE AREA DURING THAT TIME.
HIGH TEMPERATURES FOR MOST OF THE WESTERN NEBRASKA PANHANDLE
AND NEARBY PARTS OF SOUTHEAST WYOMING WILL BE BETWEEN 98 AND
103 SUNDAY THROUGH TUESDAY. LOWS AT NIGHT WILL BE IN THE MID
60S TO LOWER 70S. TEMPERATURES COOL SLIGHTLY FOR WEDNESDAY AND
THURSDAY...BUT WILL CONTINUE TO BE HOT.
THE HOT TEMPERATURES CAN LEAD TO HEAT STROKE IF OUTDOORS FOR
LONG PERIODS OR IN A BUILDING THAT IS NOT COOLED. TO AVOID HEAT
STROKE...DRINK PLENTY OF WATER...AVOID LONG PERIODS OUTDOORS AND
STAY IN A COOOLED BUILDING AS MUCH AS POSSIBLE. ALSO CONSIDER YOUR
PETS AND OTHER ANIMALS AND PROVIDE SHADE AND WATER FOR THEM AS
WELL.
WEILAND
Special weather statement, Jul 16, 1:43 PM MST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT SAT JUL 16 2011
WYZ106-107-117-118-162130-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
243 PM MDT SAT JUL 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE AND
NORTHWESTERN LARAMIE COUNTIES UNTIL 330 PM MDT...
AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF IRON MOUNTAIN...OR 29 MILES
SOUTH OF WHEATLAND...MOVING NORTH AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WHEATLAND...
CHUGWATER...
BORDEAUX...
I-25 EXIT 54...
I-25 EXIT 65...
I-25 EXIT 70...
I-25 EXIT 78...
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 53 AND
79.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
MSW
Thunderstorm Wind, Platte
- When
- July 16, 1:45 PM MST
- Where
- Platte County, 6.99 mi S of Wheatland
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.950, -104.950
The WYDOT sensor at Bordeaux measured a wind gust of 60 mph.
Hail, Goshen
- When
- July 16, 3:05 PM MST
- Where
- Goshen County, 1.54 mi W of Fonda
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.820, -104.310
Hail, Goshen
- When
- July 16, 3:20 PM MST
- Where
- Goshen County, 2.92 mi SW of Yoder
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.890, -104.340
Mostly nickel size hail with some quarters included.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in North Dakota, July 16 to 19, 2011$700,000 · 36 events
- Flash Flooding and Heavy Rain in Minnesota, July 16, 2011$1.0 million · 4 events
- Tornadoes and Flash Flood in North Dakota, July 16 to 17, 2011$140,000 · EF1 · 8 events
- Tornadoes and Flash Flooding in North Dakota, July 16 to 17, 2011$103,000 · EF1 · 10 events
- Flash Flood in Mississippi, July 16, 2011$100,000 · 1 event
- Tornado and Flash Flooding in Minnesota, July 16 to 17, 2011$17,000 · EF0 · 14 events
- Excessive Heat in Nebraska, July 16 to 20, 201117 events
- Excessive Heat in Minnesota, July 16 to 20, 201115 events
- Excessive Heat in North Dakota, July 16 to 20, 201111 events
- Hail and Damaging Winds in Montana, July 16, 20111.75 in hail · 9 events
- Heat in Wisconsin, July 16 to 20, 20118 events
- Flood and Heavy Rain in Wisconsin, July 16, 2011$13,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 312156, 312157, 312158.